Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/112117
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: T-duality simplifies bulk-boundary correspondence: the noncommutative case
Author: Hannabuss, K.
Mathai, V.
Thiang, G.
Citation: Letters in Mathematical Physics, 2018; 108(5):1163-1201
Publisher: Springer Netherlands
Issue Date: 2018
ISSN: 0377-9017
1573-0530
Statement of
Responsibility: 
Keith C. Hannabuss, Varghese Mathai, Guo Chuan Thiang
Abstract: We state and prove a general result establishing that T-duality simplifies the bulk-boundary correspondence, in the sense of converting it to a simple geometric restriction map. This settles in the affirmative several earlier conjectures of the authors, and provides a clear geometric picture of the correspondence. In particular, our result holds in arbitrary spatial dimension, in both the real and complex cases, and also in the presence of disorder, magnetic fields, and H-flux. These special cases are relevant both to String Theory and to the study of the quantum Hall effect and topological insulators with defects in Condensed Matter Physics.
Keywords: T-duality; topological insulators; quantum Hall effect; defects; bulk–boundary correspondence; disorder; magnetic fields; H-flux
Description: Published online: 22 November 2017
Rights: © Springer Science+Business Media B.V., part of Springer Nature 2017
RMID: 0030078529
DOI: 10.1007/s11005-017-1028-x
Grant ID: http://purl.org/au-research/grants/arc/DP150100008
http://purl.org/au-research/grants/arc/FL170100020
http://purl.org/au-research/grants/arc/DE170100149
Appears in Collections:Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.